RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 56, Issue 6  


Surfaces in $E^4$ with a Gaussian curvature coinciding with a Gaussian torsion up to the sign
Yu. A. Aminov
3
The Szegő inequality for derivatives of a conjugate trigonometric polynomial in $L_0$
V. V. Arestov
10
Hamiltonian systems of equations for quantum means
V. V. Belov, M. F. Kondrat'eva
27
On the existence and stability of a two-dimensional relaxational torus
A. Yu. Kolesov
40
Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$
N. G. Kruzhilin
48
Suspensions: Volumes, immersibility, and rigidity
I. G. Maksimov
56
Linear methods in some smoothing problems
I. G. Tsar'kov
64
On the maximal $C^*$-algebra of zeros of completely positive mapping and on the boundary of a dynamic semigroup
A. M. Chebotarev
88
On the regularity of Sylow subgroups of full linear groups over residue rings
A. V. Yagzhev
106

Brief Communications
Approximation with best order by Toeplitz-irregular methods of summability of Fourier series
V. A. Baskakov
117
Transformation of approximate solutions of linear parabolic equations into asymptotic solutions of quasilinear parabolic equations
K. A. Volosov
122
Exact inequalities for norms of intermediate derivatives of quasiperiodic functions
G. V. Galunov, V. L. Oleinik
127
Dominant term in the asymptotics of oscillatory integrals with a phase of the series $T$
V. N. Karpushkin
131
Lower bound for the maximum of a stochastic process
B. S. Kashin, L. A. Tzafriri
133
Two-sheeted coverings of real algebraic surfaces
V. A. Krasnov
137
Discrete analog of the Korteweg–de Vries (KdV) equation: Integration by the method of the inverse problem
A. S. Osipov
141
Generalized continued fractions and estimates of Weyl sums and the remainder term in the distribution law for the fractional parts of the values of a polynomial
L. D. Pustyl'nikov
144
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019